Publication
Title
Ratner's star: a 'piece of mathematics'?
Author
Language
English
Source (journal)
BELL : Belgian journal of English language and literatures : new series. - Gent, 2003 - 2007
Publication
Gent : 2005
ISSN
1376-2958 [opgeheven]
1781-3980
Volume/pages
N.S. 3(2005), p. 49-56
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference